# SDR ASAA2015071612477

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,808 hours, 8,911 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATALINK FULL MESSAGE.  ACFT GROUNDED. RESOLVED IAW QRH.
